MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/106002809102500304

Медицинская библиотека · DICP : the annals of pharmacotherapy · 1991

Phenothiazine-associated apnea in two siblings.

Buck M L, Blumer J L

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

A two-month-old white girl presented to our facility with increasing lethargy and new onset apnea and bradycardia following a week of upper respiratory tract infection symptoms. The patient had been receiving a cough syrup containing promethazine hydrochloride during the previous five days, which was temporally correlated with the onset of lethargy and apneic episodes. Upon further investigation, it was discovered that the patient's older sibling also may have experienced phenothiazine-associated apnea after receiving a combination of meperidine hydrochloride, promethazine hydrochloride, and chlorpromazine as a premedication prior to an endoscopic examination. In addition to the presentation of these cases, the literature pertaining to phenothiazine-associated apnea is reviewed.

Для цитирования: Buck M L, Blumer J L. Phenothiazine-associated apnea in two siblings.. DICP : the annals of pharmacotherapy. 1991. DOI: 10.1177/106002809102500304.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.